# SDR DALA2022081105478

- Difficulty date: August 9, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 111,365 hours, 16,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 LOWER LOBE CREW REST ESCAPE HARNESS DAMAGED/MISSING / LOCATIONS: CRW, CORRECTIVE ACTION: INSTALLED LOWER CREW REST EMERGENCY HARNESS. REF B767-300 AMM 25 -29 (2358128)
